Jump to content
CrazyBoards.org

Recommended Posts

I have a weird symptom that i was wondering if anyone has experienced as well. Anytime I'm on a combination of Geodon and Zoloft, which otherwise has been working well for me, I do these weird things with my hands. My right hand is positioned as if I'm holding a pencil, and I trace shapes repeatedly and quickly. Sometimes it's a triangle, sometimes a square or others... I can stop it when I'm conscious of it, but as soon as I'm not paying attention to it, my hand starts going again. I've tried sitting on my hand and it doesn't help. Then there's my left hand... I hold it as if I'm pill rolling, but without the rolling motion. Over time my grip gets tighter and tighter and it leaves nail marks in my palm.

My pdoc has never seen anything like it. He talked to some neurologists and they don't know either. He eventually just said that it's a side effect of being bipolar. I think that's BS because it seems directly related to my meds. I've been on Geodon and Zoloft separately and it didn't happen. But when they are combined, it comes back. I just requested benztropine(Cogentin) because it seems like eps to me (and benztropine helped when I had eps from Risperdal). I'm hoping it helps but either way, I'd like to know if anyone has experienced anything like this.

Diagnosis: bipolar 1, adhd, eating disorder, anxiety, etc...

Meds: Geodon, Zoloft, Tegretol, Ativan, Cogentin(new)

Link to comment
Share on other sites

I don't know what that symptom is, but it sound troublesome and I know that if I had it, I wouldn't be at all pleased. I agree with you that the idea that it's just a side effect of bipolar is utter bs. I know a lot of bipolar people, and none of them have anything like that unless it's a med side effect, like TD.

Link to comment
Share on other sites

2 hours ago, Iceberg said:

Are u on high doses? 

Not really. Geodon is 80mg and Zoloft is 75mg. The more I increase either med, the worse it gets though. I'm fairly stable psychologically on these doses so my doctor doesn't want to change anything, despite my hand stuff.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...